MathSciNet Relay Station
MathSciNet bibliographic data
MR1290396 22E35 (22E50)
Reeder, Mark On the Iwahori-spherical discrete series for $p$-adic Chevalley groups; formal degrees and $L$-packets. Ann. Sci. École Norm. Sup. (4) 27 (1994), no. 4, 463–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement